# SDR VTZA95021

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor Wire
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6150 - IAD-EWR - ABORTED TAKEOFF DUE TO THE RT ENGINE IEC CAPTION ILLUMINATING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENACNE REPAIRED A BROKEN WIRE TO THE TT2 SENSOR P/N 6945059010.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
